Clarksville, TN Online: News, Opinion, Arts & Entertainment.


Topic: Stevens-Johnson Syndrome

FDA Warns of Rare Acetaminophen Risk

 

U.S. Food and Drug Administration - FDA

Washington, D.C. – Acetaminophen, a fever and pain reliever that is one of the most widely used medicines in the U.S., can cause rare but serious skin reactions, warns the Food and Drug Administration (FDA).

Although rare, possible reactions to acetaminophen include three serious skin diseases whose symptoms can include rash, blisters and, in the worst case, widespread damage to the surface of skin. If you are taking acetaminophen and develop a rash or other skin reaction, stop taking the product immediately and seek medical attention right away.

If you've ever had a skin reaction when taking acetaminophen, don't take the drug again and discuss alternate pain relievers/fever reducers with your health care professional.

If you’ve ever had a skin reaction when taking acetaminophen, don’t take the drug again and discuss alternate pain relievers/fever reducers with your health care professional.

«Read the rest of this article»

Sections: News | No Comments
 



  • Visit Us On FacebookVisit Us On TwitterVisit Us On PinterestVisit Us On YoutubeCheck Our FeedVisit Us On Instagram
  • Personal Controls

    Archives

      December 2020
      S M T W T F S
       12345
      6789101112
      13141516171819
      20212223242526
      2728293031